MAUDE Adverse Event Report: ABBOTT MEDICAL EPIDURAL NEEDLE, 14 GAUGE, 4" (10CM)

ABBOTT MEDICAL EPIDURAL NEEDLE, 14 GAUGE, 4" (10CM)
Model Number 1114
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the patient¿s trial procedure on (b)(6) 2021 was abandoned because the physician experienced insertion difficulties due to the patient anatomy.

Brand Name
EPIDURAL NEEDLE, 14 GAUGE, 4" (10CM)
Common Device Name
EPIDURAL NEEDLE
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11237776
Report Number1627487-2021-00670
Device Sequence Number11597002
Product Code LGW
UDI-Device Identifier05414734400121
UDI-Public05414734400121
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K020922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Model Number1114
Device Catalogue Number1114
Device Lot Number6860391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight91